Copyright Notice:  Copyright (C) Newman K. Lin, Ph.D., PE., The Lin Institute, All rights reserved. If you want to use the information of this document, Please contact Dr. Lin by e-mail: Lin_Institute@yahoo.com

Case Study -   Testosterone patch can disable testicular functions and shrink the penis and testicles for no sexual orgasm. 
Reader: 2/2/2001>
Iam on testosterone 5mg per day But istill have to use vaccume pump with rings to get errect for sex The patch is also making my testicals smaller my age is 60 seem to be in good health except blood presser is borderline what dr says. I also have very small amount of ejackulet and it is very thick . i also have a bad lower back . but can still walk just cant lift or bend doun much . hope you can help thankyou marvin

Dr. Lin: 2/3/2001> 
The testosterone patch gradually disables your testicular function.
You have deficiency of DHEA (for low back pain!) and don't produce enough Nitric Oxide to dilate your arteries for erection and normalization of blood pressures..
Your prostate produce less semen too, resulting in over-concentrated  ejaculation (your testicles still produce sperm, luckily!).
ViaPal-hGH-X (3-009) can help you out.
http://www.actionlove.com/cases/case9275.htm